KMA Preprints in 2016


MATH-KMA-2016/510  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Amiran Gogatishvili, Martin Krepela, Lubos Pick and Filip Soudsky:  
Embeddings of Lorentz-type spaces involving weighted integral means
23 pages, pdf file 415 kB
 Published in J. Funct. Anal. 273 (2017), no. 9, 2939-2980.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2016/511  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Martin Krepela:  
Boundedness of Hardy-type operators with a kernel: integral weighted conditions for the case $0<q<1\leq p<\infty$
37 pages, pdf file 230 kB
 Published in Rev. Mat. Complut. 30 no.3 (2017), 547-587.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2016/512  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Martin Krepela:  
Convolution inequalities in weighted Lorentz spaces: case $0<q<1$
12 pages, pdf file 111 kB
 Published in Math. Inequal. Appl. 20 no.1 (2017), 191-201.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2016/513  
  Get title pages Get postscript file of the paper E-mail to the author(s)



O. Kalenda:  
On projectional skeletons in Va\v{s}\'{a}k spaces
9 pages, pdf file 306 kB
 To appear in Comment. Math. Univ. Carolinae

MATH-KMA-2016/514  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Marek Cuth:  
Separable determination in Asplund spaces
13 pages, pdf file 356 kB
 Published in not intented for publication, The results are contained in a new preprint "Separable determination in Banach spaces".
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2016/515  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Miloslav Holik:  
Reduction theorems for Sobolev embeddings into the spaces of Holder, Morrey and Campanato type
11 pages, pdf file 3504 kB
 To appear in Math. Nachr.

MATH-KMA-2016/516  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Eva Buriankova, David E. Edmunds and Lubos Pick:  
Optimal function spaces for the Laplace transform
11 pages, pdf file 304 kB
 Published in Rev. Mat. Complut. 30 (2017), no. 3, 451-465.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2016/517  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Dalibor Prazak, Kumbakonam R. Rajagopal, Jakub Slavik:  
A non-standard analysis approach to a constrained forced oscillator
15 pages, pdf file 301 kB
 To appear in Journal of Logic and Analysis

MATH-KMA-2016/518  
  Get title pages Get postscript file of the paper E-mail to the author(s)



T. Barta:  
Decay estimates for solutions of an abstract wave equation with general damping function
21 pages, pdf file 300 kB
 Published in Electron. J. Differential Equations, Vol. 2016 (2016), No. 334, 1-17.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2016/519  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Marek Cuth, Marian Fabian:  
Rich families and projectional skeletons in Asplund WCG spaces
13 pages, pdf file 377 kB
 Published in J. Math. Anal. Appl., 448 (2) (2017), 1618-1632.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2016/520  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Marek Cuth, Michal Johanis:  
embedding of $\ell_1$ into Lipschitz-free spaces and $\ell_\infty$ into their duals
8 pages, pdf file 324 kB
 To appear in Proc. Amer. Math. Soc.

MATH-KMA-2016/521  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Zhuomin Liu and Jan Maly:  
A note on Sobolev isometric immersions below $W^{2,2}$ regularity
11 pages, pdf file 307 kB
 Submitted

MATH-KMA-2016/522  
  Get title pages Get postscript file of the paper E-mail to the author(s)



D. Campbell, S. Hencl and V. Tengvall:  
Approximation of $W^{1,p}$ Sobolev homeomorphism by diffeomorphisms and the signs of the Jacobian
62 pages, pdf file 521 kB
 Submitted

MATH-KMA-2016/523  
  Get title pages Get postscript file of the paper E-mail to the author(s)



J. Rataj and L. Zajicek:  
On the structure of sets with positive reach
28 pages, pdf file 320 kB
 Submitted

MATH-KMA-2016/524  
  Get title pages Get postscript file of the paper E-mail to the author(s)



L. Grafakos, D. He, P. Honzik and H. V. Nguyen:  
The Hormander multiplier theorem I: the linear case revisited
15 pages, pdf file 386 kB
 Submitted

MATH-KMA-2016/525  
  Get title pages Get postscript file of the paper E-mail to the author(s)



L. Grafakos, D. He and P. Honzik:  
The Hormander multiplier theorem II: the bilinear local L2 case
14 pages, pdf file 172 kB
 Submitted

MATH-KMA-2016/526  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Vendula Honzlova Exnerova, Jan Maly and Olli Martio:  
Modulus in Banach Function Spaces
23 pages, pdf file 375 kB
 Submitted

MATH-KMA-2016/527  
  Get title pages Get postscript file of the paper E-mail to the author(s)



M. Bohata, J. Hamhalter, O.F.K. Kalenda, A.M. Peralta and H.Pfitzner:  
Preduals of JBW$^*$-triples are 1-Plichko spaces
22 pages, pdf file 468 kB
 Submitted

MATH-KMA-2016/528  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Martin Michalek, Dalibor Prazak, Jakub Slavik:  
Semilinear damped wave equation in locally uniform spaces
19 pages, pdf file 405 kB
 To appear in Communications on Pure and Applied Analysis

MATH-KMA-2016/529  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Marek Cuth, Ondrej Kalenda and Petr Kaplicky:  
Isometric representation of Lipschitz-free spaces over convex domains in finite-dimensional spaces
13 pages, pdf file 350 kB
 Published in Mathematika 63 (2017), no. 2, 538-552.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2016/530  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ludek Zajicek:  
On semiconcavity via the second difference
24 pages, pdf file 239 kB
 Submitted

MATH-KMA-2016/531  
  Get title pages Get postscript file of the paper E-mail to the author(s)



S. Hencl and A. Kauranen:  
Sobolev homeomorphisms in $W^{1,k}$ and the Lusin's condition $(N)$ on $k$-dimensional subspaces
27 pages, pdf file 775 kB
 Published in Ann. Acad. Sci. Fenn. 42 (2017), 771-797.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2016/532  
  Get title pages Get postscript file of the paper E-mail to the author(s)



O. Kurka:  
Tsirelson-like spaces and complexity of classes of Banach spaces
29 pages, pdf file 235 kB
 Submitted

© M.Rokyta, 2016